Commentarii Mathematici Helvetici
Full-Text PDF (260 KB) | Metadata | Table of Contents | CMH summary
Published online: 2015-02-23
Flexible bundles over rigid affine surfacesAdrien Dubouloz (1) Université de Bourgogne, Dijon, France
We construct a smooth rational ane surface $S$ with finite automorphism group but with the property that the group of automorphisms of the cylinder $S \times \mathbb A^2$ acts infinitely transitively on the complement of a closed subset of codimension at least two. Such a surface $S$ is in particular rigid but not stably rigid with respect to the Makar-Limanov invariant.
Keywords: Rigid and flexible varieties, stable rigidity, rational surfaces, Makar-Limanov invariant
Dubouloz Adrien: Flexible bundles over rigid affine surfaces. Comment. Math. Helv. 90 (2015), 121-137. doi: 10.4171/CMH/348